Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Hazards of drug addiction - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Drug Abuse
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   I had a small line of coke on saturday at 2am, then between then and 5am had 3 small lines of mcat (mephedrone) i dont usually take drugs but did dabble this night :( i went to bed at 6am, couldnt sleep so got up at 9am. When i got up i fell unconcious onto the bed and i have no idea what happen but about a minute later i came around and noticed my whole body was flinching all over the place. I really worried as i really only had a little drugs, i was drinking that nice also and had 2 headache tablets 10 minutes before my fit. Hope you can help me here, do i need to do anything?
Doctor :   Hi
Doctor :   let me read
Doctor :   is this the first time you took drugs ?
User :   :( ok its just really worried me
User :   no i have tried them before, id say once every 2 months
Doctor :   what was the dose you took at once ?
User :   the first thing i had was one line of coke, not big at all, im not sure exactly how much that would be? maybe 0.1g
Doctor :   to have some sort of effect of nature of sudden black out the dose should be more than that and i believe it was mixed with alcohol also
Doctor :   what was the anti fit tablet you took ?
Doctor :   i mean anti headache tablet
User :   yes i had a few drinks aswell, it was nurofen
Doctor :   ok
User :   which is ibruprofen lysine 342g x 2
Doctor :   what symptom at present you have ?
User :   i am totally fine now, just worried bacause of the fit i had after such a small quantity
Doctor :   ok
Doctor :   it should be used only mephedrone alone and do not mix with other medications or alcohol
Doctor :   also lots of liquids need to be taken
Doctor :   the black out is because of the dehydration produced by the alcohol as well as the drug coupled with the central effect of the drug
Doctor :   do not consume more than 0.3 g at once
Doctor :   it is advisable to leave the habit of taking the drug as it is addictive in nature
User :   yes i realise it is not good :( thankyou for your advise and help
Doctor :   drugs are not good for recreational purpose
Doctor :   instead indulge in sports activity
User :   :) ok
User :   thankyou, bye
Doctor :   thanks for consulting health care magic
Doctor :   bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor